Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Treated with diflucan for yeast infections. Noticed white flecks on face. Underlying cause?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1232 Questions
what are the typical causes of white/cream colored flecks in your feces? i have had ongoing BV infections for 8months, so have been on antibiotics both vaginally and orally for months now & am also on a daily probiotic...have also been treated with diflucan for several yeast infections.
Posted Tue, 23 Apr 2013 in Infections
Answered by Dr. Vaishalee Punj 3 hours later

Thanks for your query on XXXXXXX

White flecks seem to be coming from intestinal candida (yeast). It can also be admixed with intestinal lining. Sometimes white flecks are also caused by antacids.

I do not think that you should be worried about it.

My advice will be as follows:

Avoid recurrent intake of antibiotics as it may exacerbate Candida. Talk to your doctor about discontinuing any medicine.

Some dietary changes may help you get better. Your diet should include fruits and vegetables. Take hygienic food and drink clean water.

Regular exercise should help boost your immunity and general well-being.

Bacterial vaginosis and yeast are considered deviation of normal flora. Relax and do not worry too much about it.

Take care

Dr Vaishalee Punj
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor